Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
twentysomethingacne

excessive thirst - anyone else got this?

Recommended Posts

Hello all,

I have just started my 2nd month of accutane. One of the side effects I am experiencing is being really thirsty. I live in the south east of England in the UK and we are currently experiencing a heatwave so I'm sure this is to blame as well, but is it normal to be more thirsty on accutane because everything is drying out?

I have also lost weight, has anyone else experienced this? I have read on the Accutane warning leaflet that it can cause diabetes and I know one of the symptoms of diabetes is excessive thirst. I know it's EXTREMELY unlikely for that to happen, but it would be reassuring to know if anyone else has experienced excessive thirst on accutane?

Thanks

Link to comment
Share on other sites

Hello all,

I have just started my 2nd month of accutane. One of the side effects I am experiencing is being really thirsty. I live in the south east of England in the UK and we are currently experiencing a heatwave so I'm sure this is to blame as well, but is it normal to be more thirsty on accutane because everything is drying out?

I have also lost weight, has anyone else experienced this? I have read on the Accutane warning leaflet that it can cause diabetes and I know one of the symptoms of diabetes is excessive thirst. I know it's EXTREMELY unlikely for that to happen, but it would be reassuring to know if anyone else has experienced excessive thirst on accutane?

Thanks

It's not unusual to feel constant thirst so just drink plenty of water and you will find it helps. Accutane is just drying out the whole body that's why you'll get very bad chapped lips and possible joint pains but if you drink plenty of fluids it will help ease these common accutane side effects

Good luck with your course.

Edited by cl1986
Link to comment
Share on other sites

accutane does dry you up, so you may feel thirsty. But if you're still feeling extremely thirsty, have excessive urination, or sweating. I would tell your doctor and get yourself checked out.

Link to comment
Share on other sites

Hello all,

I have just started my 2nd month of accutane. One of the side effects I am experiencing is being really thirsty. I live in the south east of England in the UK and we are currently experiencing a heatwave so I'm sure this is to blame as well, but is it normal to be more thirsty on accutane because everything is drying out?

I have also lost weight, has anyone else experienced this? I have read on the Accutane warning leaflet that it can cause diabetes and I know one of the symptoms of diabetes is excessive thirst. I know it's EXTREMELY unlikely for that to happen, but it would be reassuring to know if anyone else has experienced excessive thirst on accutane?

Thanks

It won't hurt to let your doctor know. The office can easily check your fasting or a random blood sugar, or add that and/or an HgbA1C (measurement of diabetic control) onto your regularly scheduled labs.

Link to comment
Share on other sites

I also experienced excessive thirst and slight weightloss while on tane. The symptoms went away after a while the course ended. Do get yourself checked up if you think something is seriously wrong.

Edited by UFOrescue
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×